Some degenerate two point boundary value problems

Þórður Jónsson*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


We use the direct method of the calculus of variations to prove the existence of solutions to some degenerate two point boundary value problems. We estimate the behaviour of solutions at the endpoints in special cases.

Original languageEnglish
Pages (from-to)1-8
Number of pages8
JournalJournal of Differential Equations
Issue number1
Publication statusPublished - Apr 1982

Bibliographical note

Articles published under an Elsevier user license are protected by copyright. Users may access, download, copy, translate, text and data mine (but may not redistribute, display or adapt) the articles for non-commercial purposes provided that users: Cite the article using an appropriate bibliographic citation (i.e. author(s), journal, article title, volume, issue, page numbers, DOI and the link to the definitive published version on ScienceDirect). Maintain the integrity of the article. Retain copyright notices and links to these terms and conditions so it is clear to other users what can and cannot be done with the article. Ensure that, for any content in the article that is identified as belonging to a third party, any re-use complies with the copyright policies of that third party. Any translations, for which a prior translation agreement with Elsevier has not been established, must prominently display the statement: "This is an unofficial translation of an article that appeared in an Elsevier publication. Elsevier has not endorsed this translation." For permission to use documents beyond permitted here, visit our permission pages.


Dive into the research topics of 'Some degenerate two point boundary value problems'. Together they form a unique fingerprint.

Cite this